# SDR A6WA201040596

- Difficulty date: August 7, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 17,232 hours, 16,235 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG BATT RIB APPEARS TO BE CRACKED.  REPAIRED IAW REO 601R-57-51-046.
